Allergic reaction?
Post Reply
 
Thread Rating:
  • 0 Votes - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
08-11-2011, 10:09 AM
Allergic reaction?
After numerous procedures relative to my root canal (I busted my face a few months back skating), my dentist put me one pain pills, and infection antibiotics. A DAY after using them, I started to break out in like, hives of goosebumps. They don't necessarily itch, but they're irritated and annoying. They're not too noticeable (it's not like I walk around pulling an Adam 'n Eve) but they've brought my self esteem down a bit. To add to it, my appetite is fucked up, I'm feeling depressed (VERY strange. I don't get depressed often. Not the time of month either), and I'm having trouble getting sleep. I can get to sleep, but I wake up repeatedly, or don't feel like I've slept at all when I wake up. All of this being noticed after I started taking the medication.

Maybe it's just me overreacting.
Visit this user's website Find all posts by this user
Like Post Quote this message in a reply
08-11-2011, 04:22 PM
RE: Allergic reaction?
I'll tell you what I hate about this subject - doctors.

Complications relative to surgery are too often malpractice - the one thing that lead to another in this case made both doctors and lawyers rich - even though they hate each other. In the general case, it's something minor. But going back to the same doctor with the same problem ends up escalating the ego...

I can apologize in advance if there's any decent doctors in the house. A thirty year-old stereotype that I otherwise make no apology for is just morality. Everybody does shit wrong. If the rumor is true - ya only do one thing right in life, and that is die. People who devote a significant majority of their lives to scholarship start to identify with being right, as opposed to being correct.

You (general reader) might not think art is a relevant field - I remember going up to peeps with work they thought was finished, and ripping it up, as a reason for the delay.

So, for you, try a different specialist. Wink

[Image: klingon_zps7e68578a.jpg]
Visit this user's website Find all posts by this user
Like Post Quote this message in a reply
08-11-2011, 04:34 PM
RE: Allergic reaction?
First, if you haven't done so already make sure to read the packaging labels on the prescription. Prescriptions often provide a sheet of information about the medication and it will list the expected side effects and can help you set your expectations when taking the medication. Some meds warn that they can make you feel depressed, some warn against stopping the medication abruptly, etc. This is the best place to look first- especially when you start a new medication.

Secondly, call your doctor/dentist and tell them about how the medication seems to be affecting you. You'll usually get much better care and advice from your doctor whom you've visited before than from a detached online forum. They may want to see you for a follow-up visit or may switch your medication or at the very least they can help you relieve any fears that you have about the side effects.
Find all posts by this user
Like Post Quote this message in a reply
Post Reply
Forum Jump: